# SDR HNAA9900043

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 2540 · Lavatories
- Part: Spring
- Condition: Broken
- Location: Lav Trash Bin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TRASH BIN DOOR WILL NOT STAY CLOSED.  REPLACED BROKEN SPRING ON TRASH BIN DOOR.
